MY BODY DOES'NT HANDLE HIV MEDS
Nov 27, 2003
MY MOST RECENT T COUNT ABOUT 250,VIRAL LOAD ABOUT 69,000. I WAS GIVEN ZIAGEN 300MG,ZERIT 30MG,&VIREAD300MG.I COULD'NT SEEM TO FUNCTION BECAUSE OF OVERWHELMING NAUSEA,DIZZINESS,NAME THE SIDE EFFECT,I SEEM TO GET IT, I STOPPED MY MEDS AFTER THE FIRST DAY,I HAVE AN UNINFECTED 8 YEAR OLD DAUGHTER ,WHO I WANT TO BE AROUND FOR, I AM HER MAIN CARE PROVIDER & I'M SCARED THAT IF I CA'NT START MY MEDS I WO'NT BE HEALTHY FOR MYSELF & FOR HER.IS THERE A DIFFERENT DOSE OF THIS MEDICATION OR ALTERNATIVES, I'VE TRYED DIFFERENT MEDS IN THE PAST, BUT THESE REALLY SEEM TO STRONG FOR MY 105LB. BODY.IT'S A HARD CALL,DO I WANT TO GO DOWN FOR AWHILE & NOT HAVE ANYONE TO CARE FOR US, OR DO I TRY TO RIDE OUT THIS DISEASE WITH OUT MEDS?
Response from Dr. Pierone
Hello, it sounds like you have had side effects from other medications as well. It would be helpful to know what else you have tried before giving you a recommendation. On a 3 drug regimen, when side effects occur it is usually just one med that is the culprit. So, for example, you may still be able to tolerate Viread or Zerit in a future regimen. There are some new medications available that you may not have tried yet. Lexiva and Reyataz are new protease inhibitors that appear to be better tolerated than some of the older ones. Very few people can't take a regimen at all and I am sure that you have options to discuss with your HIV doctor. Be sure that you have a doctor (or NP or PA) with expertise in HIV infection. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- White Tongue After Oral Sex Worried I Have HIV
- Accuracy Of An Hiv Test At 8 Weeks
- Are Night Sweats A Sign Of Hiv Infection?
- Hiv Blood Mixed With Saliva On Dental Instrument
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.